SIAM Journal on Discrete Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIAM J. Discrete Math., 2013, Volume 27, Issue 2, Pages 973–990 (Mi sjdm2)  

This article is cited in 1 scientific paper (total in 1 paper)

On new sum-product estimates

S. Konyagina, M. Rudnevb

a Steklov Mathematical Institute, 8 Gubkin Street, Moscow 119991, Russia
b Department of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom

Abstract: New lower bounds involving sum, difference, product, and ratio sets of a set $A\subset {\mathbb C}$ are given. The estimates involving the sum set match, up to constants, the state-of-the-art estimates, proven by Solymosi for the reals and are obtained by generalizing his approach to the complex plane. The bounds involving the difference set improve the currently best known ones, also due to Solymosi, in both the real and complex cases by means of combining the Szemerédi–Trotter theorem with an arithmetic combinatorics technique.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00329
Ministry of Education and Science of the Russian Federation Nsh-6003.2012.1
This author's work was partially supported by the Russian Fund for Basic Research, grant 11-01-00329, and by the Program Supporting Leading Scientific Schools, grant Nsh-6003.2012.1.


DOI: https://doi.org/10.1137/120886418


Bibliographic databases:

MSC: 68R05, 11B75
Received: 30.07.2012
Revised: 06.03.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/sjdm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Iosevich, O. Roche-Newton, M. Rudnev, “On discrete values of bilinear forms”, Sb. Math., 209:10 (2018), 1482–1497  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:83

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021